# SDR DALA2019122327491

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 40,733 hours, 20,020 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Brace
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENG DRAG FTG CLAMP-UP & DRAG BRACE. CRACK INDICATIONS WERE FOUND IN HOLES NBR 3 AND 5 WERE FOUND.   REPAIRED PER ERA 583990-14AD REV. ORIG. SECTION 1 AND ETI-57-19-190, REV. 13.
